# SDR HNAA0800139

- Difficulty date: April 21, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 48,883 hours, 54,167 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82960011001
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI, NR 1 HYDRAULIC CONTENTS LEAKED, MAKING BRAKES UNUSABLE.  INSP AIRCRAFT, FOUND HYDRAULIC FLUID LEAKING FROM NR 1 RUDDER FULL PRESSURE LINE.  INSTALLED TFL, SERVICED HYDRAULICS, GROUND RAN AIRCRAFT, OPS CHECK AND LEAK CHECK GOOD.  ASSIGNED 70 HOUR DMT.
